# SDR F3LA2014100101073

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 41,890 hours, 20,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 045214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU BATTERY FAILED A CHECK TASK CARD FFT-335100-03-1, CAPACITY CHECK.  R & R BATTERY ASSEMBLY IAW AMM 33-51-39-000-005A & AMM 33-51-39-400-005-A.
